Today is Friday September, 22nd 2017
Back to Discussion
One of the side effect of combivent is coughing which is my problem right now due to copd
Alex says,If the one of he side effect of combivent is coughing,why they prescribe this to me which coughing is my one problem couple with wheezing,my Dr diagnose me with mild copd.
2 Relpys | 52104 Views | 7:06pm - April 10th, 2013 | Combivent
login to Add a Personalized Comment or Question.
Post Your Comment or Reply
You can reply to this post by entering text in the box below.
See what other people had to say:
thomas sabo, nike air, louboutin, oakley sunglasses outlet, nike air max, kings jersey, soccer shoes, michaelkors.com, oakley, wizards jersey, under armour, ray ban wayfarer, hollister clothing, barbour jacket outlet, replica handbags, woolrich outlet, tommy hilfiger outlet, true religion, nike store, handbags outlet, michael kors, tommy hilfiger, rolex watches, swarovski, nets jerseys, pandora, barbour jackets outlet, christian louboutin, cheap ray ban, titans nfl jersey, timberland,
Consult your doctor about the side effect
Posted: 7:28pm - April 16th, 2013